# SDR ASAA2021011033871

- Difficulty date: January 10, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,562 hours, 10,863 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LONG TIME FAULT. THE T3 SIGNAL IS OUT OF RANGE. MSG NBR: 75-20832. DEFERRED PER T/C 78273000. GROUNDED - YES. NO RECENT OR IN FLT FAULT HISTORY ON EEC BITE. INPUT MONITORING PAGE SHOWS HALF DEGREE DIFFERENCE BETWEEN CH A & CH B FOR T3 SENSOR. NO HISTORY FOR 1 YEAR, EEC GROUND TEST PASS REF B737-800 FIM 75-33 TASK 802.
